# SDR DL72L953443

- Difficulty date: August 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Part number: 334701748
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT IN FWD CABIN INOP.  REPLACED LIGHT ASSEMBLY, OPERATION NORMAL.
